It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by L on November 25, 2000 at 19:17:29:

In Reply to: Ortho Tri-cyclene....Please reply, ladies : ) posted by April on November 24, 2000 at 21:31:33:

I've never tried ortho, but I'm on mircette which has given me no bad side effects. I was nauseous only the first 2 days I took it.

To avoid the hyperpigmentation that one girl spoke about, use sunscreen- it's good for skin in general anyway, and will also help fade red marks.

Ortho definitely makes your skin worse at the beginning - as can ANY bcp according to my dermatologist.

Good luck.

: Hey!

: I just started taking Ortho Tri-cyclene 13 days ago. My face hasn't looked this yucky in a long time!!! I am wondering if this is normal? Is this my face's way of saying, "Excuse me, while I get used to this stuff!!!"? I am feeling a bit blue since I had been hoping so long that this would be the answer!! Am I that 1 out of the 10 women that it doesn't help, or am I just extremely impatient??? Please reply, I know this has been an issue before : )
: Thanks!!!!

: -April ; )


Follow Ups

All times are GMT -7. The time now is 08:30 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!